# SDR 98ZZZX2867

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155GA
- Make and model: Beech 1900C
- Aircraft serial: UB55
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAX/TPA - FLT 9461 - LANDING GEAR INDICATOR TRIPPED AND COULD NOT RESET.  REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH.  (X)
